MathSciNet Relay Station
MathSciNet bibliographic data
MR1390260 78A25 (78A40)
Ward, A. J.; Pendry, J. B. Refraction and geometry in Maxwell's equations. J. Modern Opt. 43 (1996), no. 4, 773–793.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement